# SDR A6WA201140279

- Difficulty date: April 4, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,676 hours, 16,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/S 45.00, FS 511 ON LOWER CENTER PLANK HAS CHAFING.  BLENDED W/S RBL 45.00 AT FS 511 AND FOUND TO BE WITHIN LIMITS IAW REO 601R-57-21-880, REV B COMPLIED WITH REO 601R-57-21-880, REV B.
